# SDR DALA2025120508918

- Difficulty date: December 2, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,512 hours, 42,162 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CVG DUE TO A GEAR UNSAFE MESSAGE.   REPLACED PSEU, ALL TEST PASS. ADJUSTED RIGHT LANDING DOOR LATCH PROX SWITCH. OPS CHECK NORMAL.(5447210)
